# SDR FDEA201109173926

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082753
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP TEE OF FLOORBEAM STA 400, BL 0 TO LBL 25.  REPAIRED IAW BSOPM 20-30-03, NO CORROSION NOTED IAW SRM 51-10-6.
